Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Von Neumann's contributions to quantum theory


Author: Léon van Hove
Journal: Bull. Amer. Math. Soc. 64 (1958), 95-99
DOI: https://doi.org/10.1090/S0002-9904-1958-10206-2
MathSciNet review: 0092587
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Hilbert, J. von Neumann and L. Nordheim, Über die Grundlagen der Quantenmechanik, Math. Ann. vol. 98 (1927) pp. 1-30.
  • 2. J. von Neumann, Mathematische Begründung der Quantenmechanik, Nachr. Ges. Wiss. Göttingen (1927) pp. 1-57.
  • 3. J. von Neumann, Allgemeine Eigenwerttheorie Hermitischer Funktionaloperatoren, Math. Ann. vol. 102 (1929) pp. 49-131.
  • 4. M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloquium Publications, vol. 15, 1932. MR 1451877
  • 5. J. von Neumann, Die Eindeutigkeit der Schrödingerschen Operatoren, Math. Ann. vol. 104 (1931) pp. 570-578. MR 1512685
  • 6. P. A. M. Dirac, The principles of quantum mechanics, Oxford, Clarendon Press, 1930, §29. M. H. Stone, Linear transformations in Hilbert space. Operational methods and group theory, Proc. Nat. Acad. Sci. U.S.A. vol. 16 (1930) pp. 172-175. MR 23198
  • 7. J. von Neumann, Wahrscheinlichkeitstheoretischer Aufbau der Quantenmechanik, Nachr. Ges. Wiss. Göttingen (1927) pp. 245-272.
  • 8. J. von Neumann, Thermodynamik quantenmechanischer Gesamtheiten, Nachr. Ges Wiss. Göttingen (1927) pp. 273-291.
  • 9. J. von Neumann, Beweis des Ergodensatzes und des H-Theorems in der neuen Mechanik, Zeitschrift für Physik, vol. 57 (1929) pp. 30-70.
  • 10. J. von Neumann, Mathematische Grundlagen der Quantenmechanik, Berlin, J. Springer, 1932. MR 223138


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10206-2

American Mathematical Society